# SDR CHQA200500219

- Difficulty date: December 29, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N381SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145619
- Aircraft time: 9,790 hours, 7,487 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 3601133500230C90
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5312 - STL-EWR - E1 FIRE DET FAIL MESSAGE APPEARED WHILE IN CRUISE.  DIVERTED TO IND.  MAINTENANCE REMOVED AND REPLACED LEFT HAND ENGINE FIRE LOOP IAW EMB 145 MM 26-11-01.  FUNCTIONAL CHECK GOOD AT THIS TIME AND DATE.
